# SDR REXA2021062900421

- Difficulty date: June 10, 2021
- Submitted: June 29, 2021
- Operation: Air carrier
- Aircraft: N337PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15337
- Aircraft time: 15,169 hours, 11,167 cycles
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Part number: S1850
- Condition: Worn
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH FORWARD AND AFT EMERGENCY DOOR EXTERNAL PLACARD ON FLAPPER TORN UNREADABLE PANEL 843 AND PANEL 845.                     
INSTALLED FH FORWARD AND AFT EMERGENCY DOORS EXTERNAL PLACARDS ON FLAP DOOR IAW CRJ 900 AMM 20-60-11-400-801-A01. WVAC EMP # 56399
